1 doctor weighed in:

I had sleep study done as kid nothing was found today sleep apena was found i take seroquel (quetiapine) which makes me tired during the day can pcp monitor brain?

1 doctor weighed in
Dr. Romana Zvereva
Psychiatry

In brief: Seroquel (quetiapine) can affect

I am not clear on what your question is.
If you have sleep apnea, you should be using CPAP machine and not taking sleep medications. Seroquel can make you tired next day but also patients with sleep apnea feel tired during the day due to lack of oxygen. Consult sleep specialist.

In brief: Seroquel (quetiapine) can affect

I am not clear on what your question is.
If you have sleep apnea, you should be using CPAP machine and not taking sleep medications. Seroquel can make you tired next day but also patients with sleep apnea feel tired during the day due to lack of oxygen. Consult sleep specialist.
Dr. Romana Zvereva
Dr. Romana Zvereva
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors